# SDR COMA9760152

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Shaft
- Part number: 601R93106401
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 0 DEGREES DURING LANDING.  REPLACED THE RIGHT HAND NR 4 FLEX DRIVE CABLE.
